MathSciNet Relay Station
MathSciNet bibliographic data
MR792806 (86j:11053) 11F55
Orloff, Tobias Dirichlet series and automorphic forms on unitary groups. Trans. Amer. Math. Soc. 290 (1985), no. 2, 431–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement